I have had excessive pooping and diarrhea several times per
Hello and welcome,
I am sorry your mom was in the hospital, I am sure that that didn't help what is going on with you. As I think you recognize, there are a number of risk factors here for diarrhea. Antibiotics can definitely cause diarrhea by changing the bowel microbiome. Usually this is temporary as the "good bacteria" regenerate. You can try a probiotic, but given that you also were possibly exposed to c.difficile by having been visiting in a hospital, and as this has been going on for more than 3 weeks, I think it would be a good idea to get a stool culture just to make sure.
A couple of things you can try also:
1. Pepto Bismol - this can kills some pathogenic bacteria such as traveler's diarrhea but it won't kill all the germs that can cause an infectious diarrhea
2. A probiotic (taken twice a day) to help recolonize your gut with good bacteria.
I hope this information helps.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for chronic hip/pelvic pain
- What causes coughing, sneezing, headaches and watery eyes?
- Suggest treatment for post nasal drainage and runny nose
- What causes foul body odor and overactive bladder while taking Trospium?
- What causes pain near the navel area?
- What causes joints pain with welts and teeth problems?
- Suggest remedy for drainage at back of throat and vomiting sensation
- Suggest treatment for pain under the clavicle
- Suggest medication for ADHD
- Suggest medication for bloating in a person with history of colitis